U.S. doctors online nowAsk doctors free
Australia
A 23-year-old female asked:

i'm experiencing nausea, headaches, dizziness and buzzing ears after decreasing my zoloft (sertraline) intake of 100mg to 50mg. what can i do? thanks

2 doctor answers3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Work with your doc: Your are probably experiencing withdrawal symptoms from having reduced your zoloft (sertraline) dose too quickly. I suggest going back to your prescribed 100mg dose, and discuss with your physician whether tapering is indicated at this time. If the two of you agree, then a more gradual schedule can be developed. Good luck to you.
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Zoloft (sertraline): I agree with dr. Pappas but wonder why the dose was reduced in the first place. Is it to switch to another medication, or was zoloft (sertraline) not working?.
Dr. Alan Ali
Dr. Alan Ali commented
Psychiatry 32 years experience
Provided original answer
Can be done. Wish U well.
Dec 27, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.